# SDR SWIA201232436

- Difficulty date: December 18, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 9,844 hours, 5,515 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV MASTER WARNING MESSAGE FOR SEVERAL SECONDS AFTER TAKEOFF.  NO SIGN OR SMELL OF ACTUAL SMOKE, MESSAGE EXTINGUISHED ON ITS OWN.  (FLT 5540)  RAN BOTH AIR CONDITIONING PACKS AND FOUND NO DEFECTS.  PERFORMED OPS CHECK OF THE LAVATORY SMOKE DETECTOR AND FOUND NO FAULT.
